Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5

Luca Ugaglia, Antonio Laface, Luca Ugaglia

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

In this paper we consider linear systems of ℙ2 with all but one of the base points of multiplicity 5. We give an explicit way to evaluate the dimensions of such systems
Lingua originaleEnglish
pagine (da-a)561-575
Numero di pagine15
RivistaCANADIAN JOURNAL OF MATHEMATICS-JOURNAL CANADIEN DE MATHEMATIQUES
Volume55
Stato di pubblicazionePublished - 2003

Fingerprint

Multiplicity
Linear Systems
Evaluate

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

@article{197b1c202c2f47b3a583a15aa40577c5,
title = "Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5",
abstract = "In this paper we consider linear systems of ℙ2 with all but one of the base points of multiplicity 5. We give an explicit way to evaluate the dimensions of such systems",
author = "Luca Ugaglia and Antonio Laface and Luca Ugaglia",
year = "2003",
language = "English",
volume = "55",
pages = "561--575",
journal = "Canadian Journal of Mathematics",
issn = "0008-414X",
publisher = "Canadian Mathematical Society",

}

TY - JOUR

T1 - Quasi-Homogeneous Linear Systems on with Base Points of Multiplicity multiplicity 5

AU - Ugaglia, Luca

AU - Laface, Antonio

AU - Ugaglia, Luca

PY - 2003

Y1 - 2003

N2 - In this paper we consider linear systems of ℙ2 with all but one of the base points of multiplicity 5. We give an explicit way to evaluate the dimensions of such systems

AB - In this paper we consider linear systems of ℙ2 with all but one of the base points of multiplicity 5. We give an explicit way to evaluate the dimensions of such systems

UR - http://hdl.handle.net/10447/64681

UR - https://cms.math.ca/10.4153/CJM-2003-023-9

M3 - Article

VL - 55

SP - 561

EP - 575

JO - Canadian Journal of Mathematics

JF - Canadian Journal of Mathematics

SN - 0008-414X

ER -